# SDR DLL10953993

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: LS14468800
- Condition: Worn
- Location: Hyd Sv Ctr
- Component: LS24468800
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIREP, ABOUT 30 MINUTES AFTER T/O PRIOR TO TOP OF CLIMB, GOT A VALID J-AREA OVERHEAT.  FOUND CLAMP LEAKING AT FUSELAGE ISOLATION VALVE IN HYD SV CTR.  REPLACED CLAMP DAL (P/N 297201028) REF IPC 36-14-06 FIG 1 SHEET 2 ITEM 80.  LEAK CHECK OK.
